# SDR QXEA9700205

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639146
- Condition: Malfunction
- Location: Nr 1 Engine
- Part time: 1,102 hours
- Component: Pratt, 310440001
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF AT FLIGHT LEVEL 19,000, NOTICED A GRADUAL POWER LOSS ON NR 1 ENGINE (19 PERCENT IN 2 MINUTES).  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  REPLACED NR 1 HYDROMECHANICAL UNIT, OPERATIONAL CHECKS GOOD.
